Hilda a very warm welcome to the group
I am so glad you found us. It sounds like you do have the classic IIH symptoms. There can be IIH without Papilledema, and it sounds like they are reluctant to do the shunt because there is no threat to your vision. A shunt is quite an invasive procedure as well as a permanent one, which is why they only do them if your vision is in danger.
There is a risk of kidney stones with Diamox, please read Kidney Stones Health Center
, so I can see why your doctor took you off it. I don't know if there is a risk with the other medications prescribed for IIH, but you could ask your doctor about them, and if they would be more suitable.
It is hard having multiple illnesses, and it does take it toll on you and the people you live with, but it isn't your fault. It is most unfortunate that you have found yourself in this position, and I am sure, like the rest of us, it is not what you pictured your life to be. However, like the rest of us, you are going day by day and doing the best you can.
If the boot was on the other foot, I'm sure your husband would want you to be supportive and understanding. Try and encourage him to talk about how he feels, if not with you then with a support group for carers, we also encourage relatives and partners to join, so they have an outlet for themselves. It is very important that he is able to talk to others in similar situations, because he would be able to get advice and support too.
The one thing that I learned from my husband that they weren't just my illnesses, they were his too, and so he attends every appointment I have, so that he can ask questions and make sure that they are listening to what I say, and making sure I get the right treatment. You need to work as a team when it comes to your health, because your husband could emphasis the impact it is having on both your lives while you are havng these issues.
I think you and your husband need to speak to your doctor about alternatives for you, in terms of treating the IIH, that will be the most effective and least likely to cause kidney stones. Ask him about whether or not you could take any of the other medications used to treat IIH.
Please keep us updated and we will do our best to help you as much as we can.